Q. My urine report shows the presence of albumin and RBCs. What is your opinion?

Answered by
Dr. Jaydeep Tripathy
and medically reviewed by iCliniq medical review team.
Published on Oct 30, 2019 and last reviewed on: Nov 06, 2019

Hello doctor,

I have problem in my urine reports.

The report shows:

Albumin: +++.

Sugar: nill.

Pus cells: plenty.

Epithelial cells: plenty.

RBC's: 4-6.

Urine culture: No bacterial growth after 48hrs at 37c.

Please give suggestions.

Dr. Jaydeep Tripathy

Family Physician General Practitioner
#

Hello,

Welcome to icliniq.com.

I can understand your concern. You have proteinuria and hematuria. It can be due to urinary tract infection, but that can be ruled out here since you have not passed any pus cells or epithelial cells.

I will recommend you to immediately get a CT KUB (computerized tomography scan of the kidneys, ureters, and bladder) done because you seem to be having an underlying kidney ailment. You also have some hematuria since you are passing RBCs (red blood cells) in the urine. There are diseases such as nephritic syndrome, membranous glomerulonephritis, etc.

It can also be due to some immunological disorders. However, we should rule out kidney ailments first. You should also seek a nephrologist opinion once your CT KUB reports are ready. You should also get your RBS (random blood sugar) levels checked and get an LFT (liver function test) done.

Also Read Answers From:

Related Questions & Answers


What does my test result indicates creatinine urine and protein urine?

Query: Hi doctor, I have my serum creatinine, serum uric acid, creatinine urine and protein urine test done. The result indicates that I have creatinine 1.37, uric acid 9.6, creatinine urine 169.84 and protein urine 31.9. My current medication is Amlovas 5 mg tablet once daily and Seloken XL 50 mg once dai...  Read Full >>


Dr. Anshul Varshney
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. It seems that you are suffering from hypertensive nephropathy. You would need to know and understand that you need strict control of blood pressure and the addition of an agent. I suggest you to take an ACE (angiotensin-converting enzyme) inhibitors like Ramipril, whic...  Read Full

Would drinking alcohol interfere with my medicines?

Query: Hi doctor, I am suffering from the following symptoms. Left lower abdomen pain, constant mushy stools (twice had blood), constant watery stools, heart twitches a couple of times a day, abdomen hurts more when I sit or lay down. I am a chronic alcoholic. I have searched in the internet resources and ...  Read Full >>


Dr. Sadaf Mustafa
Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. Lorazepam should not be taken with alcohol since both can cause respiratory suppression if you over do it. Having said that this is the drug of choice to treat alcohol withdrawal symptoms. It has a short half life, so requires multiple doses in a day. I would suggest t...  Read Full

I have conceived after trying for five years. Should I be on bed rest?

Query: Hello doctor,I am a 34 year old female in the seventh week of pregnancy. I have conceived five years after we started trying for a baby. My blood, urine, and ultrasound test results are normal. But, my doctor has advised me a complete bed rest till the 12th week. Could you please comment? Is bed r...  Read Full >>


Dr. R Balakrishnan Menon
Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. How are you doing? There is a big misconception in the minds of many patients and sadly some doctors too, that rest is going to help pregnancy a lot. Let me explain. I do not see any risk factors in you. The age of 34 years is not too high. We do advise complete bed re...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask an Urologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.